# SDR SWAA2012040502833

- Difficulty date: April 3, 2012
- Submitted: April 5, 2012
- Operation: Air carrier
- Aircraft: N271LV
- Make and model: Boeing 737705
- Aircraft serial: 29090
- Aircraft time: 28,052 hours, 22,568 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 101113
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SIDEWALL LIGHT ABOVE RT OVERWING EXIT INOP.  RELAMPED LIGHT ABOVE RT OVERWING EXIT PER MM.
